# SDR SWIA201333084

- Difficulty date: March 26, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 23,314 hours, 21,539 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT SIDE WINDOW CRACKED.  (FLT 2981)  REPLACED CO-PILOTS SIDE WINDOW IAW AMM.  P/N ON NP-139322-12  S/N ON 12234H7401  S/N OFF 02344H2678
